# SDR CA130430005

- Difficulty date: April 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, PILOT NOTICED AN ITT OVER-TEMPERATURE. THE T/O WAS ABORTED AND ENGINE POWER REDUCED TO IDLE.  ACFT RETURNED TO THE HANGAR FOR INVESTIGATION. INSPECTION AND TROUBLESHOOTING ARE BEING PERFORMED.
